uu.seUppsala University Publications
Change search
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • ieee
  • modern-language-association
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf
Exogeneity in Structural Equation Models
Uppsala University, Humanistisk-samhällsvetenskapliga vetenskapsområdet, Faculty of Social Sciences, Department of Economics.
2006 (English)In: Journal of Econometrics, Vol. 132, 527-543 p.Article in journal (Other (popular scientific, debate etc.)) Published
Place, publisher, year, edition, pages
2006. Vol. 132, 527-543 p.
Identifiers
URN: urn:nbn:se:uu:diva-22325OAI: oai:DiVA.org:uu-22325DiVA: diva2:50098
Available from: 2007-01-16 Created: 2007-01-16 Last updated: 2011-01-11

Open Access in DiVA

No full text

Authority records BETA

Johansson, Per

Search in DiVA

By author/editor
Johansson, Per
By organisation
Department of Economics

Search outside of DiVA

GoogleGoogle Scholar

urn-nbn

Altmetric score

urn-nbn
Total: 354 hits
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • ieee
  • modern-language-association
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf